MAUDE Adverse Event Report: OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER

OSCOR INC ABIOMED 14F INTRODUCER KIT FOR IMPELLA; INTRODUCER, CATHETER
Model Number 0052-3014
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A preliminary review showed there were no manufacturing rejects or anomalies of this event type recorded in the device history record.A conclusion is not yet available as the investigation is on-going.
 
Event or Problem Description
It was reported that during a hrpci (high risk percutaneous coronary intervention) procedure, on (b)(6) 2018, an introducer cracked after insertion.The issue was identified during the procedure as follows: upon removal of the dilator, bleeding was noted from around the sheath.After removing the sheath, a crack in the 14f 13cm introducer was found.Amount of blood loss is unknown at this time.Patient is reported to be stable, no extended hospitalization was required.The devices are not available to return as they were discarded.Although requested, additional information has not been received as of date of this report.
 
Additional Manufacturer Narrative
A review of device history record (dhr) was conducted and there were no manufacturing rejects or anomalies recorded in the dhr affecting released product.The released device passed all in-process and qa final inspection steps before shipping to the customer.A complaint review of the reported lot found no additional reports involving this lot number.Per the adelante s2s introducer sheath in-process and final inspection procedure, it states the following regarding visual inspection: with naked eye at a distance of 12" to 18", verify the assembled sheath matches the drawing.Ensure parts are free of kinks, cracks, splits, sinks, excessive flash, loose/embedded foreign material or any other damages.In the instructions for use (ifu) it indicates: never advance or withdraw guidewire or sheath when resistance is met.Determine cause by fluoroscopy and take remedial action.When injecting or aspirating through the sheath, use the sideport only.Dilators, catheters and pacing leads should be removed slowly from the sheath.Rapid removal may damage the valve membrane resulting in blood flow through the valve.The device was in use for treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.

Brand Name
ABIOMED 14F INTRODUCER KIT FOR IMPELLA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683 1816
MDR Report Key7611196
Report Number1035166-2018-00056
Device Sequence Number2073997
Product Code DYB
UDI-Device Identifier00813502010237
UDI-Public00813502010237
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2021
Device Model Number0052-3014
Device Catalogue Number0052-3014
Device Lot NumberC1-14098
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date06/18/2018
Supplement Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR